# SDR W8PA960182

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545834132
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT, BS 294-312, LBL 42, WL 208 CORRODED.  CORROSION REMOVAL BEYOND LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
